IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v17y1988i2-3p193-207.html
   My bibliography  Save this article

On two existence results of equilibria in economies with increasing returns

Author

Listed:
  • Bonnisseau, Jean-Marc

Abstract

We consider a general equilibrium model in an economy with increasing returns. This paper provides new proofs of the existence results of Dierker et al. (1985) and of Kamiya (1988) which will be deduced from the main theorem of Bonnisseau and Cornet (1988).
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)
(This abstract was borrowed from another version of this item.)

Suggested Citation

  • Bonnisseau, Jean-Marc, 1988. "On two existence results of equilibria in economies with increasing returns," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 193-207, April.
  • Handle: RePEc:eee:mateco:v:17:y:1988:i:2-3:p:193-207
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(88)90006-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hichem Ben-El-Mechaiekh & Philippe Bich & Monique Florenzano, 2009. "General equilibrium and fixed point theory: a partial survey," Documents de travail du Centre d'Economie de la Sorbonne 09051, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
    2. Antonio Villar, 1994. "Existence and efficiency of equilibrium in economics with increasing returns to scale: an exposition," Investigaciones Economicas, Fundación SEPI, vol. 18(2), pages 205-243, May.
    3. Tian, Guoqiang, 2004. "On the Informational Requirements of Decentralized Pareto-Satisfactory Mechanisms in Economies with Increasing Returns," MPRA Paper 41226, University Library of Munich, Germany, revised Oct 2006.
    4. J. M. Bonnisseau & A. Jamin, 2008. "Equilibria with Increasing Returns: Sufficient Conditions on Bounded Production Allocations," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 10(6), pages 1033-1068, December.
    5. Tian, Guoqiang, 2005. "Implementation in production economies with increasing returns," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 309-325, May.
    6. Guoqiang Tian, 2016. "On the existence of price equilibrium in economies with excess demand functions," Economic Theory Bulletin, Springer;Society for the Advancement of Economic Theory (SAET), vol. 4(1), pages 5-16, April.
    7. Jorge Rivera, 2004. "Una aplicación del análisis no diferenciable a la economía matemática: caracterización de la hipótesis de libre eliminación por medio del cono normal a la frontera del conjunto," Revista de Analisis Economico – Economic Analysis Review, Ilades-Georgetown University, Universidad Alberto Hurtado/School of Economics and Bussines, vol. 19(2), pages 147-156, December.
    8. Tian, Guoqiang, 2009. "Implementation in economies with non-convex production technologies unknown to the designer," Games and Economic Behavior, Elsevier, vol. 66(1), pages 526-545, May.
    9. Jouini, Elyes, 1992. "An index theorem for nonconvex production economies," Journal of Economic Theory, Elsevier, vol. 57(1), pages 176-196.
    10. repec:hal:journl:halshs-00423875 is not listed on IDEAS

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:17:y:1988:i:2-3:p:193-207. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.